Sign in to your account
or
By signing in you agree to our
Terms & conditions
 and 
Privacy policy
Sku Image
Sku Image
sold out tag
Genuine
Authenticity Assured
Prescription
required
Para 1000-SR Tablet is a medicine used in the treatment of pain and fever. It may also be used to treat many conditions such as headache, body ache, period pain, toothache, and cold. It blocks the release of certain chemical messengers that cause pain, inflammation, and fever.

Written By Dr. Sakshi Jain, MS, BDS,
Reviewed By Dr. Rajeev Sharma, MBA, MBBS,
Last updated on 29 Dec 2025 | 02:52 PM (IST)
₹63.6 MRP ₹70.3110% off 
 
 
0
footer-icon

Save more with additional offers

offer icon
10% cashback up to 200 on Min Transaction of Rs.1000, for first time users of Airtel Payments Bank.
10% cashback up to 200 on Min Transaction of Rs.1000, for first time users of Airtel Payments Bank.
chevron icon
offer icon
Pay with Amazon Pay Balance and get cashback up to Rs. 75 with minimum cashback of Rs. 15
Pay with Amazon Pay Balance and get cashback up to Rs. 75 with minimum cashback of Rs. 15
chevron icon
offer icon
Earn cashback up to Rs.75 with Amazon Pay Later
Earn cashback up to Rs.75 with Amazon Pay Later
chevron icon
offer icon
10% cashback up to 200 on Min Transaction of Rs.1000, for first time users of Airtel Payments Bank.
10% cashback up to 200 on Min Transaction of Rs.1000, for first time users of Airtel Payments Bank.
chevron icon
offer icon
Pay with Amazon Pay Balance and get cashback up to Rs. 75 with minimum cashback of Rs. 15
Pay with Amazon Pay Balance and get cashback up to Rs. 75 with minimum cashback of Rs. 15
chevron icon
offer icon
Earn cashback up to Rs.75 with Amazon Pay Later
Earn cashback up to Rs.75 with Amazon Pay Later
chevron icon
offer icon
Get upto Rs.500 Cashback on minimum transaction of Rs.999/- with Mobikwik Wallet.
Get upto Rs.500 Cashback on minimum transaction of Rs.999/- with Mobikwik Wallet.
chevron icon
offer icon
Get upto Rs.150 Cashback on minimum transaction of Rs.599/- with Mobikwik UPI.
Get upto Rs.150 Cashback on minimum transaction of Rs.599/- with Mobikwik UPI.
chevron icon
offer icon
Assured cashback up to ₹300 on minimum payment of ₹300 using Paytm UPI*
Assured cashback up to ₹300 on minimum payment of ₹300 using Paytm UPI*
chevron icon
The content is shown in English
Para 1000-SR Tablet image
Para 1000-SR Tablet image

Product introduction

You should take Para 1000-SR Tablet regularly as advised by your doctor. It is usually best taken with food otherwise it may upset your stomach. Do not take more or use it for longer than recommended.

Side effects are rare if this medicine is used correctly but this medicine may cause stomach pain, nausea, and vomiting in some people. Consult your doctor if any of these side effects bother you or do not go away.

Before taking it, let your doctor know if you have liver or kidney problems or are using blood-thinning medicines. It may affect the dose or suitability of this medicine. Let your doctor know about all the other medicines you are taking because they may affect, or be affected by, this medicine. Pregnant or breastfeeding women should consult their doctor before taking this medicine. It is best to avoid drinking alcohol while using this medicine.

Uses of Para Tablet IR

Benefits of Para Tablet IR

Pain relief
Para 1000-SR Tablet is a common pain killer that is used to get relief from a headache, pain due to arthritis, period pain and pain due to cold and flu. It works by blocking certain chemicals in the brain that tell us we have pain. Para 1000-SR Tablet can be taken when needed, that is when you feel the pain. In general, you should take the lowest dose that works, for the shortest possible time. This will help you to go about your daily activities more easily and have a better, more active, quality of life.
Fever
Para 1000-SR Tablet is also used to reduce a high temperature (fever). It works in the brain to prevent the release of substances that increase body temperature and works within 30 minutes of taking a dose. Para 1000-SR Tablet may be prescribed alone or in combination with another medicine.

Side effects of Para Tablet IR

Most side effects do not require any medical attention and disappear as your body adjusts to the medicine. Consult your doctor if they persist or if you’re worried about them
Common side effects of Para
  • No common side effects seen

How to use Para Tablet IR

Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Para 1000-SR Tablet should be taken with or after food.

How Para Tablet IR works

Para 1000-SR Tablet is an analgesic (pain reliever) and anti-pyretic (fever reducer) which works by blocking the release of certain chemical messengers that cause pain and fever.

Quick tips

  • Para 1000-SR Tablet is used to treat various painful conditions as well as fever.
  • Take it with milk or food to prevent stomach upset.
  • Stick to simple meals and avoid spicy rich food in order to avoid feeling sick (nausea).
  • Drink plenty of water while taking Para 1000-SR Tablet.
  • Do not take any other medications containing Paracetamol without asking your doctor first.

Safety advice

Alcohol

Alcohol

UNSAFE
It is unsafe to consume alcohol with Para 1000-SR Tablet
Pregnancy

Pregnancy

CONSULT YOUR DOCTOR
The safety of Para 1000-SR Tablet during pregnancy has not been established. There are no adequate and well-controlled studies in pregnant women, and animal data on reproductive toxicity are insufficient. Your doctor will weigh the benefits and any potential risks before prescribing.
Breast feeding

Breast feeding

SAFE IF PRESCRIBED
Available human data suggest that the drug does not pass into breast milk in clinically significant amounts and is unlikely to harm the infant.
Driving

Driving

SAFE
Para 1000-SR Tablet does not usually affect your ability to drive.
Kidney

Kidney

CAUTION
Para 1000-SR Tablet should be used with caution in patients with severe kidney disease. Dose adjustment may be needed.
Liver

Liver

CAUTION
Para 1000-SR Tablet should be used with caution in patients with liver disease. Dose adjustment may be needed.

Frequently asked questions

If you vomit within 30 minutes after having a dose of Para 1000-SR Tablet, take the same dose again. If you vomit after 30 minutes of a dose, you do not need to take another one until the next standard dose.
Usually, you will start feeling better after about 30 minutes of taking Para 1000-SR Tablet.
No, Para 1000-SR Tablet is not an antibiotic. It works as a pain reliever and fever-reducing medicine.
Ibuprofen and Para 1000-SR Tablet are safe medicines, but neither should be used together. Consult your doctor if you are not sure.
Para 1000-SR Tablet takes around 30 to 45 minutes to start working and show its effects. It is advised to take this medicine for the duration suggested by the doctor. Consult your doctor if you experience any bothersome side effects.
An overdose of Para 1000-SR Tablet may cause severe, life-threatening liver injury. Taking more than the prescribed dose may also cause kidney injury, decreased platelet count, and coma. Early symptoms of an overdose include nausea, vomiting, and general fatigue. Immediately consult a doctor or reach an emergency department in case of a suspected overdose.
Yes, Para 1000-SR Tablet may cause nausea and vomiting. Taking it with milk, food, or antacids can prevent nausea. Avoid taking fatty or fried foods along with this medication. In case of vomiting, drink plenty of water or other fluids by taking small, frequent sips. Talk to your doctor if vomiting persists and you notice signs of dehydration, like dark-colored, strong-smelling urine, or a low frequency of urination. Do not take any other medicines without speaking to your doctor.
No, Para 1000-SR Tablet should not be taken for stomach pain without consulting a doctor. This drug can increase stomach acid secretion, which may aggravate an unknown underlying condition.
Yes, taking Para 1000-SR Tablet and antibiotics at the same time should not cause any problems. Antibiotics are used to help clear infections, but often do not do anything to relieve pain. Therefore, you can generally take Para 1000-SR Tablet alongside your antibiotics. However, always consult your doctor before taking any medications.
Para 1000-SR Tablet is considered safe for children only when used as directed by the doctor.
If you take Para 1000-SR Tablet when you do not have a fever, then any minor pain or ache you might be experiencing in your body will be relieved. If you do not have any pain, you will not notice any difference. At low doses, Para 1000-SR Tablet is harmless.

Fact Box

Habit Forming

No

Therapeutic Class

PAIN ANALGESICS

Related lab tests

100% genuine products
100% genuine products
Safe & secure payments
Safe & secure payments
No contact delivery
No contact delivery
Fully sanitized facilities
Fully sanitized facilities

User feedback

Pain relief
100%
<h3 class=titleMediumExtraBold>Want to know more</h3>

Want to know more

We provide you with authentic, trustworthy and relevant information
<h3 class=titleMediumExtraBold>Have issue with the content</h3>

Have issue with the content

Disclaimer

Tata 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover everything about particular health conditions, lab tests, medicines, all possible side effects, drug interactions, warnings, alerts, etc. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.

Marketer details

Name: Himerus Medical Solution Llp
Address: 209, 2nd Floor, Galleria Towers DLF Phase IV Gurgaon Gurgaon HR 122009 IN , - , .

Vendor Details

Country of origin: India
Why we need a prescription?
close sheet